# SDR SWIA200110144

- Difficulty date: September 2, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 12,028 hours, 17,459 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Solenoid
- Part number: 3431001001
- Part serial: 0251
- Condition: Broken
- Location: Flap Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, K, F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AFTER NORMAL GEAR EXTENSION FLAPS WERE SELECTED TO 15 DEGREES.  A FLAP DISAGREEMENT  WITH WARNINGS WAS OBSERVED FOLLOWED BY A HYDRAULIC WARNING AND COMPLETE LOSS OF BLUE SYSTEM HYDRAULICS.  APPROXIMATE 10 MINUTES AFTER INITIAL FAILURE A LEFT ANTI-SKID INOP WARNING WAS OBSERVED.FOUND RIGHT NACELLE FLAP ACTUATOR TO HAVE A BROKEN SOLENOID.  REPLACED ACTUATOR IAW MM 27-50-00.  REPLACED RIGHT ENGINE DRIVEN HYDRAULIC PUMP ALL HYDRAULIC FILTERS.  RAN ENGINE AND NO LEAKS NOTED.  FLAPS OPS CHECK GOOD AND NO ANTI-SKID WARNINGS NOTED
